MathSciNet Relay Station
MathSciNet bibliographic data
MR104272 (21 #3027) 53.00 (55.00)
Wu, Wen-tsün On the isotopy of $C\sp{r}$-manifolds of dimension $n$ in euclidean $(2n+1)$-space. Sci. Record (N.S.) 2 1958 271–275.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement